# SDR QXEA200601171

- Difficulty date: April 7, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,715 hours, 12,087 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT AFT FUSELAGE SKIN HAS IMPACT DAMAGE JUST FORWARD OF CENTER SPAR X920.618 BETWEEN STR 22-29.  MAINTENANCE REPAIRED IAW NDTM PART 6, TASK 51-00-01-250-801, HORIZON EA 6-55-135 AND RD 8/4-55-255.
